Universidad Complutense de Madrid
E-Prints Complutense

Weakly pseudocompact subsets of nuclear groups



Último año

Martín Peinador, Elena y Banaszczyk, W (1999) Weakly pseudocompact subsets of nuclear groups. Journal of Pure and Applied Algebra , 138 (2). pp. 99-106. ISSN 0022-4049

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022404998000346


Let G be an Abelian topological group and G(+) the group G endowed with the weak topology induced by continuous characters. We say that G respects compactness (pseudocompactness, countable compactness, functional boundedness) if G and G+ have the same compact (pseudocompact, countably compact, functionally bounded) sets. The well-known theorem of Glicksberg that LCA groups respect compactness was extended by Trigos-Arrieta to pseudocompactness and functional boundedness. In this paper we generalize these results to arbitrary nuclear groups, a class of Abelian topological groups which contains LCA groups and nuclear locally convex spaces and is closed with respect to subgroups, separated quotients and arbitrary products.

Tipo de documento:Artículo
Palabras clave:locally compact Abelian group; nuclear groups; nuclear locally convex spaces; compactness; countable compactness; pseudocompactness; functional boundedness; Abelian groups
Materias:Ciencias > Matemáticas > Topología
Código ID:16691
Depositado:11 Oct 2012 09:02
Última Modificación:07 Feb 2014 09:34

Descargas en el último año

Sólo personal del repositorio: página de control del artículo